# SDR AALA201702209005

- Difficulty date: February 19, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 54,620 hours, 23,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2203
- Condition: Faulted
- Location: Emergency Lights
- Part time: 75,713 hours, 32,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT AISLE EMERGENCY LIGHTS ON ALL THE TIME.   REPLACED LEFT MIDDLE EMERGENCY POWER SUPPLY.
